Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 55, NWS Fort Worth, TX

May 28, 2024Henderson County, Kaufman County, Van Zandt County, Texas

NWS Fort Worth, TX issued this tornado warning at May 28, 2024, 6:56 AM CDT for Henderson County, Kaufman County, Van Zandt County, Texas. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2024, 6:56 AM CDT (11:56 UTC)
Expired
May 28, 2024, 7:30 AM CDT
In force
34 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Henderson County, TX, Kaufman County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 7:00 AM CDTTSTM WND DMG5 Se Oak Ridge, TXPart of the roof was torn off a house in CR 103 between Kaufman and Abner.
May 28, 7:09 AM CDTTSTM WND DMG3 Nne Oak Ridge, TXOverturned 18 wheeler.
May 28, 7:10 AM CDTHAIL 13 N Kemp, TXAmateur radio reported quarter size hail 3 miles north of Kemp. Also estimated 60 mph wind gust.
May 28, 7:19 AM CDTTSTM WND GST 70Mabank, TXEstimated 70 mph winds in Mabank.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 4:49 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2024-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3244 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2024-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3244 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1454 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
2.2
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted.

926 
WFUS54 KFWD 281156
TORFWD
TXC213-257-467-281230-
/O.NEW.KFWD.TO.W.0055.240528T1156Z-240528T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
656 AM CDT Tue May 28 2024

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Eastern Kaufman County in north central Texas...
  Van Zandt County in north central Texas...
  North central Henderson County in central Texas...

* Until 730 AM CDT.

* At 655 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near New Terrell City Lake, or near Terrell, moving
  southeast at 40 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  eastern Kaufman, Van Zandt and north central Henderson Counties,
  including the following locations... Whitton, Rand, Ola, Becker,
  Elmo, Phalba, Roddy, Jackson, Oakland, and Wise.

This includes Interstate 20 between mile markers 499 and 539.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3254 9560 3224 9604 3265 9635 3280 9622
      3264 9559
TIME...MOT...LOC 1155Z 310DEG 35KT 3269 9622 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

30
1 follow-up statement
256 
WWUS54 KFWD 281209
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
709 AM CDT Tue May 28 2024

TXC213-257-467-281230-
/O.CON.KFWD.TO.W.0055.000000T0000Z-240528T1230Z/
Kaufman TX-Van Zandt TX-Henderson TX-
709 AM CDT Tue May 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR EAST
CENTRAL KAUFMAN...SOUTHWESTERN VAN ZANDT AND NORTH CENTRAL HENDERSON
COUNTIES...

At 709 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Wills Point, moving southeast at 35
mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gun Barrel City, Canton, Wills Point, Mabank, Van, Eustace, Purtis
Creek State Park, Myrtle Springs, Whitton, Rand, Ola, Phalba, Roddy,
Jackson, Oakland, Wise, Prairieville, Jones, Pruitt, and Tundra.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3258 9622 3273 9610 3260 9559 3254 9560
      3226 9601
TIME...MOT...LOC 1209Z 304DEG 32KT 3261 9608 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 28, 5:18 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 28, 5:18 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
518 AM CDT Tue May 28 2024

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Moving Into Mid Week/

The unsettled weather with periodic showers and storms, some
strong to severe and flooding coming back into the picture late
tonight and Wednesday. A weak surface boundary continues to be
draped along or just north of the I-20 corridor as earlier storms
and associated outflows have only solidified this boundary
evening. However, this lull in weather will be short-lived, as a
25-35 kt southeasterly LLJ feeds into an elevated boundary up
through 850mb up across Northwest Texas and Southern OK through
the overnight hours. As the next shortwave round the dampened mid
level ridge to our west, another potential complex of storms will
develop to our north and west during the predawn hours. Models,
though at different magnitudes will bring this into North Texas
around sunrise and eventually Central Texas later in the morning
or afternoon. More severe weather will be possible as this storm
cluster ridges southeast along the instability gradient.
Initially, large hail will be the primary hazard with storms
potentially being semi-elevated, then as a cold pool evolves we
could see damaging winds as well. Just a few hour of removing one
severe storm watch, another severe tstorm watch will be
forthcoming and will go to around dawn/7 am, as elevated storms
are already going up over Southwest OK/Northwest TX. Easterly
winds will continue with a slightly cooler morning that previously
over the holiday weekend, with some upper 60s to lower 70s being
the rule.

As the storm complex weakens some this afternoon across Central
Texas, numerous surface boundaries and temperature/instability
gradients from cloudy to partly cloudy skies will only play new
roles to act as focal points for another round of storms,
potentially an MCS this coming evening and overnight into
Wednesday morning. Models, especially CAMs are struggling as to be
expected in these active northwest flow environments and no
knowledge said mesoscale surface boundaries. Though surface
instability won't be as extreme as recent days, plenty of shear
and lift, along with very steep lapse rates. Severe weather
hazards of large hail and damaging winds will once again be
impacts again, though we can start adding localized flooding at
this point. Despite the increasing flood threat, the uncertainties
noted above gives me low confidence on where/when for any Flood
Watch issuance. Later today, that should be more clear from this
early morning's storms to hopefully the CAMs getting a better
handle with the MCS track tonight.

The MCS should be ongoing Wednesday morning as well, just the
"where" of the main track and worse weather conditions is
uncertain once again. This system should become more of a damaging
wind threat around this time, though isolated large hail will
remain possible on Wednesday. This system will weaken before
midday laying more surface boundaries from outflow with more
scattered development late in the day. The only saving grace from
the very active severe weather and locally heavy rainfall will be
much cooler high temperatures mostly in the 80s with lows
Wednesday morning mainly in the 60s.

05/Marty

&&

.LONG TERM... /Issued 312 PM CDT Mon May 27 2024/
Update:

The forecast trends discussed below generally remain on track,
therefore no significant changes were made to the previous
forecast. The first in a series of weak shortwaves/perturbations
embedded in the W/NW flow aloft will shift over a High Plains
dryline on Tuesday. The resulting thunderstorm complex will carry
primarily a damaging wind threat as these storms progress
east/southeast into our area during the late afternoon and evening
hours on Tuesday. There will also be a threat for isolated
instances of large hail, particularly south I-20 and west of I-35.
This repetitive pattern of passing disturbances and daily storm
chances will continue through the end of the week. Multiple rounds
of heavy rainfall will likely lead to an increasing flood threat,
especially given vulnerable soils due to recent rainfall. This
unsettled pattern is likely to continue through the upcoming
weekend as the weakening upper ridge shifts to the east late week.
In its wake, a series of shortwave troughs riding around the
upper low over the Gulf of Alaska will eject across the northern
Rockies keeping our pattern somewhat amplified.

12

Previous Discussion:
/Tuesday Evening and Beyond/

An active northwest flow pattern will set up over North and
Central Texas by midweek as the region becomes sandwiched between
a developing ridge over portions of the Desert Southwest/northern
Mexico and troughing over the Great Lakes region. An initial
shortwave perturbation looks to shift over a sharpening dryline
late Tuesday afternoon/evening, initiating isolated to scattered
convection over portions of West Texas and the Big Country. This
activity will likely develop initially as supercells before
growing upscale into a cluster of cells or possibly an MCS. With a
northwesterly mean cloud-layer wind and a 25-35 southeasterly
LLJ, this complex of thunderstorms will rapidly shift southeast
toward our forecast area late Tuesday evening into the overnight.
Where the initial convection occurs will play a large part in
determining where this complex tracks Tuesday evening/night.
However, there are several signals that our western Central Texas
counties could witness the brunt of this complex's impact.

These convective systems tend to track along instability
gradients, and most guidance right now places that SBCAPE
gradient/weak, stalled frontal boundary generally along/south of
the I-20 corridor Tuesday night. This track over western Central
Texas and the Hill Country may also be reinforced by outflow from
thunderstorms near the Red River Valley earlier in the day. Damaging
wind gusts along the leading edge of this complex and isolated
hail will be the primary hazards. Latest high-resolution guidance
currently places an area along/southwest of a Breckenridge-
Hillsboro line in the track of this potentially severe line of
storms. The portion of this complex north of the instability
gradient will likely be sub-severe with a lack of surface-based
instability present. PWATs approaching 1.9-2.1" and warm cloud
depths greater than 15,000ft will make these thunderstorms very
efficient rainfall producers and several locations beneath these
storms could pick up a quick 2-3" of rain. Continue to monitor the
forecast over the next couple of days as we further refine
location and timing details.

This active pattern will continue through the rest of the work
week with daily chances for thunderstorms over portions of North
and Central Texas through at least Saturday. Coverage Wednesday
may be more isolated, but the next chance for more widespread
rainfall looks to arrive late Thursday into Friday as another
compact shortwave progresses overhead through the northwesterly
flow aloft and the aforementioned stalled frontal boundary lifts
north toward the Red River enveloping most of the region in
moderate surface-based instability. Severe weather will be
possible at times. Additionally, multiple rounds of heavy rainfall
will increase the flooding threat, especially over already
saturated areas. Otherwise, temperatures will be slightly tempered
by clouds and precipitation with widespread afternoon highs in the
80s and low 90s and overnight lows in the mid-60s to low 70s.

Langfeld

&&

.AVIATION... /NEW/
/06z TAFs/

Earlier storms have cooled the BL enough for some high MVFR for a
few hours before environment S flow at 925mb breaks out to VFR
before the next round of storms arrives from the north from OK
around 10z-12z. I'll will carry MVFR cigs with VCTS from 12z-15z
with a TEMPO group for MVFR cigs with IFR vsbys in TSRA.

Otherwise, kept similar trends beyond this time with prevailing
ESE winds around 10 kts and VFR returning by 18z, as we experience
a brief reprieve before tonight's MCS. Speaking of, I removed the
TEMPO group beyond 00z Wed due to very low confidence on timing
and track of a nocturnal MCS expected Tues night on latest CAMs
and will just hold a VCTS/CB group from 02z onward.

05/Marty

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    74  86  69  83  70 /  40  70  60  50  30
Waco                75  90  70  82  69 /  20  30  70  60  30
Paris               67  81  67  81  64 /  30  60  50  60  30
Denton              69  84  67  82  67 /  40  70  60  50  30
McKinney            71  83  68  82  67 /  40  70  60  50  30
Dallas              74  87  69  83  69 /  40  70  60  50  30
Terrell             71  85  68  82  67 /  30  70  50  50  30
Corsicana           74  87  69  84  69 /  20  40  50  60  30
Temple              75  90  70  83  69 /  20  30  70  50  30
Mineral Wells       73  86  68  81  69 /  40  50  70  50  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 28, 3:08 AM CDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
308 AM CDT Tue May 28 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-290815-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
308 AM CDT Tue May 28 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Thunderstorms will push through and south of the I-20 corridor this
morning, some of which may be strong to marginally severe.

More storms will develop this evening primarily along and west of
I-35. Some storms may be severe with large hail and damaging winds. A
tornado or two cannot be ruled out. Heavy rain may also cause
flooding in some areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Periodic chances for showers and thunderstorms will persist Wednesday
through the weekend. Severe weather will be possible at times.
Multiple rounds of heavy rainfall may reinvigorate flooding issues.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested this morning along the
I-20 corridor, and again tonight mainly along and west of I-35.

In the hours before

Local storm report, May 28, 6:29 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
629 AM CDT Tue May 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 AM     Hail             1 W Lowry Crossing      33.17N 96.57W
05/28/2024  M2.75 Inch       Collin             TX   Fire Dept/Rescue

            Fire Dept measured 2.75 inch hail in Lowry
            Crossing.

&&

PSR
Local storm report, May 28, 6:32 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
632 AM CDT Tue May 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     Tstm Wnd Gst     3 WNW Highland Park     32.84N 96.85W
05/28/2024  M75 MPH          Dallas             TX   ASOS

            Dallas Love Field Airport measured 75 mph
            gust.

&&

PSR
Local storm report, May 28, 6:34 AM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
634 AM CDT Tue May 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     Tstm Wnd Dmg     1 SSE The Colony        33.07N 96.88W
05/28/2024                   Denton             TX   Emergency Mngr

            Overturned 18 wheeler on 121 and overturned
            RV at a park. Multiple downed tree and high
            water reports.

&&

PSR
Local storm report, May 28, 6:46 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
646 AM CDT Tue May 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     Tstm Wnd Dmg     Lewisville              33.04N 96.98W
05/28/2024                   Denton             TX   Emergency Mngr

            Trees and powerlines down in the City of
            Lewisville. One collapsed structure.
            Overturned 18 wheeler Hwy 121 and Josey.
            Multiple wrecks on I-35 north and south.
            Time estimated by radar.

&&

PSR
Local storm report, May 28, 6:50 AM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
650 AM CDT Tue May 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     Tstm Wnd Gst     2 WSW Wilmer            32.58N 96.72W
05/28/2024  M58 MPH          Dallas             TX   Public

            Lancaster Airport measured 58 mph gust at
            6:35 am.

&&

PSR
Local storm report, May 28, 6:52 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
652 AM CDT Tue May 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     Tstm Wnd Gst     4 W Forney              32.75N 96.53W
05/28/2024  M62 MPH          Dallas             TX   ASOS

            Mesquite Airport measured 62 mph gust at
            6:35 am.

&&

PSR

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:37 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDDallas, Ellis, Johnson, Tarrant53 min
May 27, 8:51 PM CDTSpecial Weather StatementFWDDenton24 min
May 27, 9:08 PM CDTSpecial Weather StatementFWDParker37 min
May 27, 9:15 PM CDTSevere Thunderstorm WarningFWDDenton35 min
May 27, 9:37 PM CDTSpecial Weather StatementFWDWise23 min
May 27, 9:57 PM CDTSpecial Weather StatementFWDJack33 min
May 28, 2:50 AM CDTSevere Thunderstorm WarningFWDMontague55 min
May 28, 3:12 AM CDTSpecial Weather StatementFWDCooke48 min
May 28, 3:36 AM CDTSevere Thunderstorm WarningFWDMontague54 min
May 28, 3:39 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson32 min
May 28, 4:10 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDWise65 min
May 28, 4:18 AM CDTSpecial Weather StatementFWDGrayson42 min
May 28, 4:24 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDJack, Wise51 min
May 28, 4:26 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDMontague49 min
May 28, 5:00 AM CDTSevere Thunderstorm WarningFWDCooke, Denton, Parker, Wise60 min
May 28, 5:32 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Dallas, Denton, Hunt, Kaufman, Parker and 2 more58 min
May 28, 5:45 AM CDTSevere Thunderstorm Warning Destructive damage threatFWDCollin, Dallas, Denton, Kaufman, Tarrant45 min
May 28, 6:01 AM CDTTornado WarningFWDDallas, Kaufman, Rockwall29 min
May 28, 6:30 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Dallas, Ellis, Henderson, Hunt, Kaufman and 5 more60 min
May 28, 6:37 AM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Kaufman, Rockwall, Tarrant and 1 more4 hr
May 28, 7:26 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDAnderson, Henderson, Hunt, Kaufman, Navarro, Rains and 1 more64 min
May 28, 7:28 AM CDTTornado WarningFWDHenderson, Van Zandt47 min
May 28, 7:41 AM CDTFlash Flood WarningFWDJack, Wise3 hr
May 28, 8:04 AM CDTFlash Flood WarningFWDParker, Tarrant3 hr
May 28, 8:18 AM CDTRiver Flood WarningFWDDallas6 hr
May 28, 8:29 AM CDTRiver Flood WarningFWDDallas25 hr
May 28, 8:29 AM CDTRiver Flood WarningFWDDenton66 hr
May 28, 8:29 AM CDTRiver Flood WarningFWDDallas49 hr
May 28, 8:29 AM CDTRiver Flood WarningFWDCollin39 hr
May 28, 8:29 AM CDTRiver Flood WarningFWDCollin30 hr
May 28, 8:31 AM CDTRiver Flood WarningFWDHunt, Rockwall36 hr
May 28, 8:31 AM CDTRiver Flood WarningFWDHunt57 hr
May 28, 8:41 AM CDTAreal Flood AdvisoryFWDFannin, Grayson3 hr
May 28, 8:59 AM CDTFlash Flood WarningFWDEllis, Hood, Johnson, Somervell3 hr
May 28, 9:21 AM CDTAreal Flood AdvisoryFWDErath, Palo Pinto3 hr
May 28, 9:50 AM CDTFlash Flood WarningFWDEllis, Henderson, Kaufman, Navarro3 hr
May 28, 10:03 AM CDTAreal Flood AdvisoryFWDEllis, Hill, Navarro3 hr
May 28, 10:24 AM CDTFlash Flood WarningFWDHenderson, Van Zandt3 hr
May 28, 10:32 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Limestone28 min
May 28, 10:44 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon61 min
May 28, 10:50 AM CDTAreal Flood WarningFWDCollin, Dallas, Denton, Kaufman, Rockwall, Tarrant and 1 more115 min
May 28, 10:59 AM CDTAreal Flood WarningFWDTarrant91 min
May 28, 11:07 AM CDTSevere Thunderstorm WarningFWDAnderson38 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.